Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 155, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 19, 2013, 5:13 PM MDT for Albany County, Wyoming. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2013, 5:13 PM MDT (23:13 UTC)
- Expired
- Jul 19, 2013, 6:00 PM MDT
- In force
- 47 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Albany County, WY
The radar
The Cheyenne radar (KCYS), 92 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 11.2 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2544 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
536
WUUS55 KCYS 192313
SVRCYS
WYC001-200000-
/O.NEW.KCYS.SV.W.0155.130719T2313Z-130720T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
513 PM MDT FRI JUL 19 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ALBANY COUNTY IN SOUTHEAST WYOMING...
* UNTIL 600 PM MDT
* AT 508 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROCK
RIVER...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOSLER AND BALDY PEAK.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 292 AND 299.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4154 10548 4134 10587 4169 10607 4183 10582
TIME...MOT...LOC 2313Z 327DEG 19KT 4166 10589
HAIL...1.00IN
WIND...60MPH
$$
MAZUR3 follow-up statements
460
WWUS55 KCYS 192323
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
523 PM MDT FRI JUL 19 2013
WYC001-200000-
/O.CON.KCYS.SV.W.0155.000000T0000Z-130720T0000Z/
ALBANY WY-
523 PM MDT FRI JUL 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ALBANY
COUNTY UNTIL 600 PM MDT...
AT 518 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF ROCK RIVER...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BOSLER AND BALDY PEAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4164 10604 4176 10583 4154 10548 4134 10587
TIME...MOT...LOC 2323Z 327DEG 19KT 4161 10585
HAIL...1.50IN
WIND...60MPH
$$
MAZUR115
WWUS55 KCYS 192335
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
535 PM MDT FRI JUL 19 2013
WYC001-200000-
/O.CON.KCYS.SV.W.0155.000000T0000Z-130720T0000Z/
ALBANY WY-
535 PM MDT FRI JUL 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ALBANY
COUNTY UNTIL 600 PM MDT...
AT 532 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
BOSLER...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BOSLER AND BALDY PEAK.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 292 AND 299.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4157 10598 4169 10578 4154 10548 4134 10587
TIME...MOT...LOC 2335Z 327DEG 19KT 4156 10582
HAIL...1.00IN
WIND...60MPH
$$
MAZUR508 WWUS55 KCYS 192353 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 553 PM MDT FRI JUL 19 2013 WYC001-200002- /O.EXP.KCYS.SV.W.0155.000000T0000Z-130720T0000Z/ ALBANY WY- 553 PM MDT FRI JUL 19 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ALBANY COUNTY WILL EXPIRE AT 600 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS UP TO 50 MPH AND VERY HEAVY RAIN ARE STILL OCCURRING WITH THIS THUNDERSTORM. LAT...LON 4157 10598 4169 10578 4154 10548 4134 10587 TIME...MOT...LOC 2352Z 327DEG 19KT 4148 10576 $$ MAZUR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:17 PM MDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 19, 3:17 PM MDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 317 PM MDT FRI JUL 19 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 317 PM MDT FRI JUL 19 2013 SHOWERS AND THUNDERSTORMS WERE AFFECTING EAST CENTRAL AND SOUTH CENTRAL WYOMING AS WELL AS THE FAR SOUTHERN PANHANDLE EARLY THIS AFTERNOON. THE 250 MB JET IS AIDING THE ACTIVITY OVER EAST CENTRAL WYOMING. MEANWHILE...THE SHOWERS AND STORMS STILL OVER THE SOUTHERN PANHANDLE WERE NEAR THE MID AND UPPER LEVEL MOSITURE PLUME. THE RIGHT ENTRANCE REGION OF THE 250 MB JET WILL MOVE SLOWLY EAST AND OVER THE NORTHERN PLAINS TONIGHT. THAT MAY BE ENOUGH TO KEEP SOME SHOWERS AND STORMS GOING FOR MOST OF THE NIGHT OVER PARTS OF THE NORTHERN CWA. AT THE SURFACE...THE COLD FRONT HAS MOVED ACROSS THE CWA EARLIER TODAY WITH EASTERLY WINDS CONTINUING FOR TONIGHT IN MOST AREAS. AREAS OF LOW CLOUDS AND FOG MAY FORM AFTER 06Z OVER THE PANHANDLE AND PERSIST THROUGH 15Z SATURDAY. THEN THROUGH SUNDAY...THE BROAD RIDGE ALOFT WILL REBUILD OVER THE WESTERN PART OF THE NATION. A GRADUALLY DRIER NORTHWEST WIND FLOW ALOFT WILL RESULT OVER THE REGION AND THE MID AND UPPER LEVEL PLUME OF MOISTURE WILL BE KEPT SOUTH OF THE CWA. HOWEVER... PRECIPITABLE WATER VALUES REMAIN AT OR ABOVE AN INCH OVER THE EAST PART OF THE CWA. A WEAK SHORTWAVE TROUGH WILL MOVE ACROSS THE CWA ON SATURDAY AND THE 0-6 KM SHEAR WILL BE BETTER. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER THE PANHANDLE SATURDAY AFTERNOON AND EVENING. SOME ACTIVITY WILL LINGER SATURDAY NIGHT ACROSS THE NORTHEAST PART OF THE CWA. THEN SOME AFTERNOON SHOWERS AND STORMS WILL DEVELOP SUNDAY AFTERNOON FURTHER EAST OVER THE PANHANDLE. TEMPERATURES WILL BE WARMER OVER THE CWA ON SATURDAY AND THEN A FEW DEGREES WARMER AGAIN ON SUNDAY. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 317 PM MDT FRI JUL 19 2013 SUNDAY NIGHT...WEAK LOW LEVEL CONVERGENCE AXIS MAY SPARK ISOLATED SHOWERS AND THUNDERSTORMS IN A LUSK TO CHADRON CORRIDOR...DRY ELSEWHERE. MONDAY...LOW LEVEL CONVERGENCE AXIS SETS UP FROM DOUGLAS TO SCOTTSBLUFF...PERHAPS SPARKING ISOLATED EVENING STORMS FROM LUSK TO CHADRON...DRY ELSEWHERE. TUESDAY...RIDGE AXIS ALOFT BEGINS TO ASSERT ITSELF...LIKELY SQUELCHING OUT ALMOST ALL CONVECTIVE INITIATION. HOWEVER...CANNOT RULE OUT ISOLATED LATE DAY THUNDERSTORMS OVER WESTERN NEBRASKA ALONG AN INVERTED SURFACE TROUGH AXIS. WEDNESDAY...RIDGE ALOFT CENTERS ITSELF OVER COLORADO AND NEW MEXICO AND WITH WARM MID LEVEL TEMPERATURES PROVIDING SIGNIFICANT CONVECTIVE INHIBITION...CIN...OVER OUR COUNTIES ALONG WITH MINIMAL LOW AND MID LEVEL MOISTURE...ONLY ISOLATED THUNDERSTORMS ON TAP NEAR THE MOUNTAINS AND NEAR THE PINE RIDGE HIGHER ELEVATIONS FROM LUSK TO CHADRON...DRY ELSEWHERE. THURSDAY...RIDGE ALOFT IS FLATTENED SOMEWHAT AND WITH A SLIGHT INCREASE IN LOW AND MID LEVEL MOISTURE AND A LOW LEVEL CONVERGENCE AXIS SETUP...EXPECT ISOLATED TO SCATTERED LATE DAY THUNDERSTORMS MAINLY ALONG AND EAST OF INTERSTATE 25. FRIDAY...ZONAL FLOW ALOFT PREVAILS. ISOLATED LATE DAY THUNDERSTORMS ON TAP ALONG AND WEST OF INTERSTATE 25 DUE TO LOW LEVEL MECHANICAL LIFT AND DIURNAL DESTABILIZATION AND DIFFERENTIAL HEATING OVER THE HIGHER TERRAIN. AS USUAL...THE 19/12Z ECMWF LOOKS TOO BULLISH ON QPF AND PREFER THE MORE BEARISH GFS QPF. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING) ISSUED AT 1017 AM MDT FRI JUL 19 2013 SHOWERS AND THUNDERSTORMS WILL AFFECT PARTS OF THE CWA THROUGH THE EARLY EVENING. SOME OF THE STORMS WILL PRODUCE HEAVY RAIN AND POSSIBLY A PERIOD OF MVFR CEILINGS AND VISIBILITIES. THE ACTIVITY WILL BE OVER THE MAINLY EAST PART OF THE CWA SATURDAY AFTERNOON AND EVENING. THE ATMOSPHERE THEN DRIES FOR SUNDAY AND THROUGH EARLY NEXT WEEK. VFR CONDITIONS WILL BE COMMON OVER THE CWA THROUGH EARLY NEXT WEEK. && .FIRE WEATHER... ISSUED AT 317 PM MDT FRI JUL 19 2013 FIRE WEATHER CONCERNS WILL REMAIN MINIMAL THROUGH AT LEAST SATURDAY. TEMPERATURES WILL WARM TO ABOVE NORMAL STARTING ON SATURDAY AND LASTING INTO THE MID PART OF NEXT WEEK. SOME MAINLY LATE DAY SHOWERS AND THUNDERSTORMS WILL AFFECT THE CWA THIS EVENING AND THEN THE EAST PART OF THE CWA OVER THE WEEKEND. DRIER AIR WILL SPREAD OVER THE WEST PART OF THE REGION ON SUNDAY AND OVER THE ENTIRE CWA EARLY NEXT WEEK. WESTERLY SURFACE WINDS WILL INCREASE WEST OF THE LARAMIE RANGE SUNDAY AND CONTINUE FOR AT LEAST MONDAY...WITH GUSTS UP TO 25 MPH. THE RESULT WILL BE INCREASED FIRE WEATHER CONCERNS OVER THE WEST PART OF THE CWA SUNDAY THROUGH TUESDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...WEILAND LONG TERM...RUBIN AVIATION...WEILAND FIRE WEATHER...WEILAND
Hazardous weather outlook, Jul 19, 10:25 AM MDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1025 AM MDT FRI JUL 19 2013 WYZ101>119-201030- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1025 AM MDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL REDEVELOP EARLY THIS AFTERNOON...MAINLY ALONG THE INTERSTATE CORRIDOR EAST OF LARAMIE. THE STORMS WILL PRODUCE HEAVY RAIN...GUSTY WINDS AND LIGHTNING AS THEY MOVE SLOWLY TO THE SOUTHEAST.THE ACTIVITY WILL DIMINISH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP SATURDAY AFTERNOON AND EVENING. THE THREAT OF THUNDERSTORMS WILL DIMINISH SUNDAY THROUGH TUESDAY AS SOME DRIER AIR PUSHES INTO THE AREA. THE THREAT FOR SEVERE THUNDERSTORMS WILL BE LOW...HOWEVER LOCALLY HEAVY RAIN AND GUSTY WINDS MAY OCCUR WITH SOME OF THE STORMS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-201030- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1025 AM MDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT MAINLY THE SOUTHERN NEBRASKA PANHANDLE BY THIS EVENING. SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH SOME THUNDERSTORMS MAY CONTAIN BRIEF GUSTY WINDS AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP SATURDAY AND SUNDAY. THE THREAT OF THUNDERSTORMS WILL DIMINISH SLIGHTLY EARLY NEXT WEEK AS SOME DRIER AIR PUSHES INTO THE AREA. SOME THUNDERSTORMS ON SATURDAY MAY BECOME STRONG WITH GUSTY WINDS AND SMALL HAIL POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Special weather statement, Jul 19, 3:09 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 309 PM MDT FRI JUL 19 2013 WYZ104-105-192145- FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-SHIRLEY BASIN WY- 309 PM MDT FRI JUL 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALBANY AND NORTHEASTERN CARBON COUNTIES UNTIL 345 PM MDT... AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF BATTLE MOUNTAIN...OR 20 MILES NORTH OF MEDICINE BOW...MOVING SOUTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BATTLE MOUNTAIN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4206 10595 4196 10627 4221 10637 4230 10614 TIME...MOT...LOC 2107Z 339DEG 9KT 4217 10621 MAZUR
Special weather statement, Jul 19, 3:15 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 315 PM MDT FRI JUL 19 2013 WYZ104-105-192145- FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-SHIRLEY BASIN WY- 315 PM MDT FRI JUL 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALBANY AND NORTHEASTERN CARBON COUNTIES UNTIL 345 PM MDT... AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF BATTLE MOUNTAIN...OR 20 MILES NORTH OF MEDICINE BOW...MOVING SOUTH AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BATTLE MOUNTAIN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4206 10595 4196 10627 4221 10637 4230 10614 TIME...MOT...LOC 2107Z 339DEG 9KT 4217 10621 MAZUR
Special weather statement, Jul 19, 3:31 PM MDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 331 PM MDT FRI JUL 19 2013 WYZ103-105-106-115-192215- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY WY-NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY- 331 PM MDT FRI JUL 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 415 PM MDT... AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GARRETT...OR 37 MILES WEST OF WHEATLAND... MOVING SOUTH AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WHEATLAND RESERVOIR 3... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4186 10530 4173 10568 4209 10581 4218 10559 TIME...MOT...LOC 2131Z 342DEG 18KT 4207 10566 MAZUR
Special weather statement, Jul 19, 3:45 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 345 PM MDT FRI JUL 19 2013 WYZ103-105-192230- NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY- 345 PM MDT FRI JUL 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY AND EXTREME EASTERN CARBON COUNTIES UNTIL 430 PM MDT... AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BATTLE MOUNTAIN...OR 53 MILES SOUTH OF CASPER...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME EASTERN CARBON AND WESTERN ALBANY COUNTIES. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4196 10577 4183 10602 4207 10621 4216 10609 TIME...MOT...LOC 2145Z 321DEG 14KT 4207 10612 MAZUR
Special weather statement, Jul 19, 3:47 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 347 PM MDT FRI JUL 19 2013 WYZ103-105-192230- NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY- 347 PM MDT FRI JUL 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY AND EXTREME EASTERN CARBON COUNTIES UNTIL 430 PM MDT... AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BATTLE MOUNTAIN...OR 13 MILES NORTHWEST OF MEDICINE BOW...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME EASTERN CARBON AND WESTERN ALBANY COUNTIES. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4196 10577 4183 10602 4207 10621 4216 10609 TIME...MOT...LOC 2145Z 321DEG 14KT 4207 10612 MAZUR
Special weather statement, Jul 19, 4:34 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 434 PM MDT FRI JUL 19 2013 WYZ105-106-110-115-192315- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY WY-NORTH SNOWY RANGE FOOTHILLS WY-SHIRLEY BASIN WY- 434 PM MDT FRI JUL 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY AND EXTREME EASTERN CARBON COUNTIES UNTIL 515 PM MDT... AT 431 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF MEDICINE BOW...OR 45 MILES NORTHWEST OF LARAMIE...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROCK RIVER... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4180 10570 4164 10599 4185 10615 4195 10599 TIME...MOT...LOC 2234Z 323DEG 10KT 4186 10603 MAZUR
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 6:08 PM MDT | Special Weather Statement | CYS | Niobrara | 52 min |
| Jul 18, 7:37 PM MDT | Special Weather Statement | CYS | Goshen | 23 min |
| Jul 18, 8:25 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 35 min |
| Jul 19, 8:29 AM MDT | Special Weather Statement | CYS | Niobrara | 61 min |
| Jul 19, 9:08 AM MDT | Special Weather Statement | CYS | Niobrara | 67 min |
| Jul 19, 12:52 PM MDT | Special Weather Statement | CYS | Converse | 38 min |
| Jul 19, 1:33 PM MDT | Special Weather Statement | CYS | 57 min | |
| Jul 19, 2:29 PM MDT | Special Weather Statement | CYS | Platte | 61 min |
| Jul 19, 3:09 PM MDT | Special Weather Statement | CYS | 36 min | |
| Jul 19, 3:15 PM MDT | Special Weather Statement | CYS | 30 min | |
| Jul 19, 3:31 PM MDT | Special Weather Statement | CYS | Albany | 44 min |
| Jul 19, 3:45 PM MDT | Special Weather Statement | CYS | Albany | 45 min |
| Jul 19, 3:47 PM MDT | Special Weather Statement | CYS | Albany | 43 min |
| Jul 19, 4:34 PM MDT | Special Weather Statement | CYS | Albany | 41 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.